On functionally θ-normal spaces

J.K. Kohli, A.K. Das

Abstract

Characterizations of functionally θ-normal spaces including the one that of Urysohn’s type lemma, are obtained. Interrelations among (functionally) θ-normal spaces and certain generalizations of normal spaces are discussed. It is shown that every almost regular (or mildly normal ≡ k-normal) θ-normal space is functionally θ-normal. Moreover, it is shown that every almost regular weakly θ-normal space is mildly normal. A factorization of functionally θ-normal space is given. A Tietze’s type theorem for weakly functionally θ-normal space is obtained. A variety of situations in mathematical literature wherein the spaces encountered are (functionally) θ-normal but not normal are illustrated.


Keywords

θ-closed (open) set; Regularly closed (open) set; Zero set; Regular Gδ-set; (weakly) (functionally) θ-normal space; (weakly) θ-regular space; Almost regular space; Mildly normal (≡ k-normal) space; Almost normal space; δ-normal space; δ-normally separated

Full Text:

PDF

References

R. Balbes and P. Dwinger, Distributive Lattices, University of Missouri press, Missouri (1974).

S. Fomin, Extensions of topological spaces, Ann. of Math. 44 (1943), 471–480. http://dx.doi.org/10.2307/1968976

G. Gierz, K. H. Hoffman, K. Keimel, J. D. Lawson, M. Mislov and D. S. Scott, A Compendium of Continuous Lattices, Springer Verlag, Berlin (1980). http://dx.doi.org/10.1007/978-3-642-67678-9

J. E. Joseph, θ-closure and θ-subclosed graphs, Math. Chron. 8(1979), 99–117.

J. L. Kelley, General Topology, Van Nostrand, New York, (1955).

J. K. Kohli and A. K. Das, New normality axioms and decompositions of normality, Glasnik Mat. 37(57) (2002), 163–173.

J. K. Kohli, A. K. Das and R. Kumar, Weakly functionally θ-normal spaces, θ−shrinking of covers and partition of unity, Note di Matematica 19(2) (1999), 293–297.

J. K. Kohli and A. K. Das, A class of spaces containing all almost compact spaces (preprint).

Ernst Kunz, Introduction to commutative algebra and algebraic geometry, Birkhäuser, Boston, (1985).

J.Mack, Countable paracompactness and weak normality properties, Trans. Amer.Math. Soc. 148 (1970), 265–272. http://dx.doi.org/10.1090/S0002-9947-1970-0259856-3

P. Papic Sur les espaces H-fermes, Glasnik Mat. -Fiz Astr. 14 (1959) 135–141.

M. K. Singal and S. P. Arya, On almost regular spaces, Glasnik Mat. 4(24) (1969), 89–99.

M. K. Singal and S. P. Arya, On almost normal and almost completely regular spaces, Glasnik Mat. 5(25) (1970), 141–152.

M. K. Singal and A. R. Singal, Mildly normal spaces, Kyungpook Math J. 13 (1973), 27–31.

E. V. Stchepin, Real valued functions and spaces close to normal, Sib. J. Math. 13:5 (1972), 1182–1196.

L. A. Steen and J. A. Seeback, Counter Examples in Topology, Springer Verlag, New York, (1978). http://dx.doi.org/10.1007/978-1-4612-6290-9

N. V. Velicko H-closed topological spaces, Amer. Math. Soc, Transl. 78(2), (1968), 103–118.

G. Vigilino, Seminormal and C-compact spaces, Duke J. Math. 38 (1971), 57–61. http://dx.doi.org/10.1215/S0012-7094-71-03808-7

P. Zenor, A note on Z-mappings and WZ-mappings, Proc. Amer. Math. Soc. 23 (1969), 273–275.

Abstract Views

1291
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. A class of spaces containing all generalized absolutely closed (almost compact) spaces
J.K. Kohli, A.K. Das
Applied General Topology  vol: 7  issue: 2  first page: 233  year: 2006  
doi: 10.4995/agt.2006.1926



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt